“Amir Mafi”

Tel:  (+98-871) 6624233
Fax:  (+98-871) 6624233

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2012 )

Non IPM Affiliations

Assistant Professor of University of Kurdistan

Related Papers

1. A. Mafi (Joint with H. Saremi)
On the finiteness dimension of local cohomology modules
Algebra Colloq. (Accepted) [abstract]
2. A. Mafi (Joint with H. Saremi)
Artinianness of certain graded local cohomology modules
Canad. Math. Bull. 55 (2012), 153-156  [abstract]
3. A. Mafi
On the local cohomology of minimax modules
Bull. Korean Math. Soc. 48 (2011), 1125-1128  [abstract]
4. A. Mafi
On minimax and graded local cohomology modules
Southeast Asian Bull. Math. 35 (2011), 805-812  [abstract]
5. A. Mafi
Top generalized local cohomology modules
Turkish J. Math. 35 (2011), 611-615  [abstract]
6. A. Mafi (Joint with H. Saremi)
Coassociated primes of local homology and local cohomolohy modules
Rocky Mountain J. Math. 41 (2011), 1631-1638  [abstract]
7. A. Mafi
Cofiniteness of composed local cohomology modules
Forum Math. (Accepted) [abstract]
8. A. Mafi
Results of formal local cohomology modules
Bull. Malaysian Math. Soc. (Accepted) [abstract]
9. A. Mafi
Local cohomology and sequentially Cohen-Macaulay modules
Algebra Colloq. 18 (2011), 815-818  [abstract]
10. A. Mafi
Finiteness of local cohomology modules over rings of small dimension
Houston J. Math. 37 (2011), 361-368  [abstract]
11. A. Mafi
Gorenstein homological dimension and Ext-depth of modules
Bull. Belg. Math. Soc. 16 (2009), 557-564  [abstract]
12. A. Mafi (Joint with H. Saremi)
On the finiteness of local homology modules
Rend. Sem. Mat. Univ. Pol. Torino 67 (2009), 117-122  [abstract]
13. A. Mafi
A generalization of the finiteness problem in local cohomology modules
Proc. Indian Acad. Sci. Acad. Math. Sci. 119 (2009), 159-164  [abstract]
14. A. Mafi
Matlis reflexive and generalized local cohomology modules
Czechoslovak Math. J. 59 (2009), 1095-1102  [abstract]
15. A. Mafi
Some criteria for the Cohen-Macaulay property and local cohomology
Acta Math. Sin. (Engl. Ser.) 25 (2009), 917-922  [abstract]
16. A. Mafi (Joint with H. Saremi)
Cofinite modules and generalized local cohomology
Houston J. Math. 35 (2009), 1013-1018  [abstract]
17. A. Mafi
Associated primes of the top local cohomology modules with respect to maximal ideal
Southeast Asian Bull. Math. 33 (2009), 885-889  [abstract]
18. A. Mafi
On the finiteness results of the generalized local cohomology modules
Algebra Colloq. 16 (2009), 325-332  [abstract]
19. A. Mafi (Joint with H. Saremi)
On the cofiniteness properties of certain general local cohomology modules
Acta Sci. Math 74 (2008), 501-507  [abstract]
20. K. Divaani-Aazar and A. Mafi
A new characterization of commutative Artinian rings
Vietnam J. Math. 32 (2004), 319-322  [abstract]
scroll left or right